# SDR 95ZZZX6133

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine Harness
- Part number: 82455011S011
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,511 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TPA/MIA - FLT 3005 - THE AUTOFEATHER ARM LIGHT FLICKERED AND WENT OUT DURING TAKEOFF.  THE AIRCRAFT CONTINUED ON TO MIA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE PROPELLER AUTOFEATHER SWITCH AND THE NR 1 BRAIDED ENGINE HARNESS FROM FIREWALL TO EEC DISCONNECT PLUG.  REFERENCE CONTROL NR 95ZZZX6134.
